# SDR FDEA2019122323280

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5170U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BETWEEN STA 324-345 LBL 39 FLOOR SUPPORT CORRODED.  REMOVED CORR ON FLOOR SUPPORT STA 324-345 LBL 39 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A FIG 101.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02 AND DEG 141N5170 REV C.
